Об открытости и дискретности отображений с неограниченной характеристикой квазиконформности.

Севостьянов, Е. А. (2011) Об открытости и дискретности отображений с неограниченной характеристикой квазиконформности. Український математичний журнал, 63 (8). pp. 1128-1134. ISSN 1027-3190

[img]
Preview
Text
Download (296kB) | Preview

Abstract

С статтю присвячено вивченню топологічних властивостей просторових відображень.

Item Type: Article
Subjects: Q Science > QA Mathematics > Mathematical Analysis
Divisions: Faculty of Physics and Mathematics > Department of Mathematical Analysis
Depositing User: Ірина Ігорівна Таргонська
Date Deposited: 10 Oct 2014 08:37
Last Modified: 15 Aug 2015 08:41
URI: http://eprints.zu.edu.ua/id/eprint/13012

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics